# SDR 96ZZZX3856

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1040
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1512449107
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

RIA - FLT 112 - HNL/SFO - AFTER TAKEOFF DURING GEAR RETRACTION, 3 GREEN LIGHTS EXTINGUISHED, DOOR IN-TRANSITION RED LIGHTS REMAINED ON, NOSE GEAR OR DOOR AMBER LIGHT ON, S/O PANEL REMAINED ON 2-3 SECONDS.  VIBRATION FELT, GEARS WERE CYCLED WITH NO HELP.  ACFT DUMPED FUEL AND RETURNED TO HNL.  ON GROUND, MAINTENANCE FOUND FWD LT NLG DOOR ACTUATING CYLINDER DEFECTIVE.  ACTUATING CYLINDER REPLACED PER MM 32-35-01, MM 32-22-01, 5 NOSE GEAR RETRACTIONS ACCOMPLISHED, ACFT CHECKED NORMAL, ACFT RELEASED INTO SERVICE.  (X)
